# SDR UALA2013010900145

- Difficulty date: January 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,821 hours, 16,158 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 163
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED THAT WITH AUTO THROTTLE DISCONNECT FOUND EEC R PRI MESSAGE ON MULTIPLE LEGS  REPLACED EEC AND TESTED REF AMM.
